# SDR SWAA2022111766440

- Difficulty date: October 31, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 19,865 hours, 9,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BILGE SIDEPLATE SUPPORT Z STA 500B+15 TO STA 500I RBL 21 S-26R WL 156 HAS CORROSION AS MARKED. 124-003 / [01] REMOVED CORROSION ON Z CHANNEL FROM STA 500B TO STA 500I RBL 21 S-26R WL 156. MATERIAL REMOVED 0.010'; MATERIAL REMAINING 0.030'; ORIGINAL MATERIAL 0.040'; Z CHANNEL AFFECTED AREAS FOUND OUT OF LIMITS. IN REFERENCE WITH SRM 53-00-53-1A-2.;[02] REMOVED CORROSION ON Z CHANNEL FROM STA 500B TO STA 500I RBL 21 S-26R WL 156. MATERIAL REMOVED 0.010'; MATERIAL REMAINING 0.030'; ORIGINAL MATERIAL 0.040'; Z CHANNEL AFFECTED AREAS FOUND OUT OF LIMITS. IN REFERENCE WITH SRM 53-00-53-1A-2. TOOL USED : B/C 171960 ; CAL DUE: 07-MARCH-2023.;[03] LOCATED AND DRILLED NEW Z SIDE PLATE FROM BAC1496-444 7075-T62 PO# 1747909 IRW SRM 51-40-05;[04] VERIFIED STEPS 1; 2 AND 3 OK TO TREAT AND PRIME;[05] TREATED PRIMED NEW Z SIDEPLATE IRW AMM 51-21-41-370-803;AMM 51-21-72-370-804;[06] VERIFIED STEP 5;OK TO INSTALL NEW Z SIDE PLATE FROM STA 500B TO STA 500I RBL 21 S-26R W/L 156;[07] INSTALLED NEW Z SIDE PLATE FROM STA 500A TO STA 500I RBL21 IRW SRM 51-40-02;[08] VERIFIED STEP 7
